# SDR IXXA060086S

- Difficulty date: October 7, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND EXISTING DOUBLER CRACKED AT STATION 1620 BETWEEN LONGERON 17 LEFT AND 24 LEFT.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED DOUBLER.  FABRICATED NEW DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW DOUBLER AND FASTENERS AT STATION 1620 BETWEEN LONGERON 17 LEFT NAD 24 LEFT IAW DC8 SRM 53-2-0, 51-1-21, 51-3-0, 51-1-4, 51-1-5, AND 51-1-8.
